# SDR WX0A2024123032243

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 33,426 hours, 19,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLIGHT ATTENDANT REPORTS EXIT SIGN OVERWING LEFT DID NOT ILLUMINATE WHEN LANDING. / PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-16-400-001-A."
